# SDR SWI2025F00530

- Difficulty date: February 9, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNLA FUSELAGE SKIN BETWEEN FS 533.00 - 517.00, STGR 27 - 26R  (C-CHECK RO 04/26/2025)PERFORMED REPAIR TO FUSELAGE SKIN BETWEEN FS517.00 - FS533.00 AND STR25R - STR27 REF REO 690-53-31-936 REV -- DATED: 2025-03-13. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
